# SDR HALA2018072604691

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,819 hours, 5,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV, DIVERTED TO LAX DUE TO "HYD B ENG 1 PUMP LO PR" AND "HYD B SYS LO PR" ECAM MESSAGE APPEARED. REPLACED PACKING AT BLUE HP MANIFOLD 6103 JM UNION.
